# SDR AALA20150627002

- Difficulty date: June 21, 2015
- Submitted: June 29, 2015
- Operation: Air carrier
- Aircraft: N774AN
- Make and model: Boeing 777223
- Aircraft serial: 29581
- Aircraft time: 66,759 hours, 8,220 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK AT LBL 89 IS CORRODED BETWEEN BS 1479 & 1579.  R & R SEAT TRACK SECTION IAW SRM 51-10-02.
